I am on 30 mg of Adderall XR. I have been on it for almost a month. Ever since I have had an off and on rash on my neck and small bumps on my legs. The rash on my neck is on both sides but strangely worse on the right side. It isn't raised, itchy or painful. It just looks awful. At first it looked like a hicky but now when I get the rash it is much bigger. Has anyone else experienced anything like this? Thanks :)
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...